MAUDE Adverse Event Report: COLOPLAST A/S SAFFRON ANCHOR; SOFT-TISSUE/MESH ANCHOR, NON-BIOABSORBABLE

COLOPLAST A/S SAFFRON ANCHOR; SOFT-TISSUE/MESH ANCHOR, NON-BIOABSORBABLE
Catalog Number 520350
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Neuralgia (4413)
Date of Event 07/11/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As no lot # was provided, a review of the device history record, complaint history database, nonconformances and capas could not be completed.
 
Event or Problem Description
According to the available information, the patient is suffering nerve pain after a prolapse repair with the saffron ligament fixation device.

Brand Name
SAFFRON ANCHOR
Common Device Name
SOFT-TISSUE/MESH ANCHOR, NON-BIOABSORBABLE
Manufacturer (Section D)
COLOPLAST A/S
1 holtedam humlebaek, dk 3050
humlebaek 3050
DA  3050
Manufacturer Contact
usbes brian schmidt
1601 west river road n
minneapolis, MN 55411
MDR Report Key19968174
Report Number2125050-2024-01230
Device Sequence Number21033119
Product Code PBQ
UDI-Device Identifier05708932757430
UDI-Public5708932757430
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K220420
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number520350
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/12/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown